MathSciNet Relay Station
MathSciNet bibliographic data
MR179348 (31 #3596) 30.45 (14.20)
Maclachlan, C. Abelian groups of automorphisms of compact Riemann surfaces. Proc. London Math. Soc. (3) 15 1965 699–712.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement